Manoj Gupta* and K R Vasudevan
Department of Liver Transplant and Surgical Gastroenterology, PSRI Hospital, New Delhi, India
*Corresponding Author: Manoj Gupta, Department of Liver Transplant and Surgical Gastroenterology, PSRI Hospital, New Delhi, India.
Received: June 07, 2021; Published: July 13, 2021
Citation: Manoj Gupta and K R Vasudevan. “Terlipressin Induced Reversible Valvular Dysfunction in a Cirrhotic Patient for Living Donor Liver Transplant: Case Report". Acta Scientific Gastrointestinal Disorders 4.8 (2021): 23-25.
Terlipressin, a vasopressin analogue, has known cardiac side effects e.g. arrhythmias, reduced left ventricular ejection fraction, non ST elevation myocardial infarction. However, to the best of our knowledge reversible valvular insufficiency with pulmonary hypertension with terlipressin has never been described in the literature in cirrhotics. As in the present case it was reversible therefore definitive treatment i.e. liver transplantation should not be deferred in this subgroup of patients.
Keywords: Terlipressin; Arginine Vasopressin; Myocardial Infarction; Arrhythmias
Copyright: © Manoj Gupta and K R Vasudevan. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.